Hengfei Ding
Title
Cited by
Cited by
Year
High-order Algorithms for Riesz Derivative and Their Applications (I)
H Ding, C Li, Y Chen
Abstract and Applied Analysis 2014, 2014
144*2014
Higher order finite difference method for the reaction and anomalous-diffusion equation
C Li, H Ding
Applied Mathematical Modelling 38 (15-16), 3802-3821, 2014
1002014
High-order approximation to Caputo derivatives and Caputo-type advection–diffusion equations (III)
H Li, J Cao, C Li
Journal of computational and Applied mathematics 299, 159-175, 2016
892016
A new difference scheme with high accuracy and absolute stability for solving convection–diffusion equations
H Ding, Y Zhang
Journal of Computational and Applied Mathematics 230 (2), 600-606, 2009
682009
High-order numerical algorithms for Riesz derivatives via constructing new generating functions
H Ding, C Li
Journal of Scientific Computing 71 (2), 759-784, 2017
612017
New numerical methods for the Riesz space fractional partial differential equations
H Ding, Y Zhang
Computers & Mathematics with Applications 63 (7), 1135-1146, 2012
562012
A new fourth-order compact finite difference scheme for the two-dimensional second-order hyperbolic equation
H Ding, Y Zhang
Journal of computational and applied mathematics 230 (2), 626-632, 2009
522009
Mixed spline function method for reaction–subdiffusion equations
H Ding, C Li
Journal of Computational Physics 242, 103-123, 2013
332013
Numerical algorithms for the fractional diffusion-wave equation with reaction term
H Ding, C Li
Abstract and Applied Analysis 2013, 2013
322013
A class of difference scheme for solving telegraph equation by new non-polynomial spline methods
H Ding, Y Zhang, J Cao, J Tian
Applied Mathematics and Computation 218 (9), 4671-4683, 2012
282012
Parameters spline methods for the solution of hyperbolic equations
H Ding, Y Zhang
Applied Mathematics and Computation 204 (2), 938-941, 2008
282008
High‐order compact difference schemes for the modified anomalous subdiffusion equation
H Ding, C Li
Numerical Methods for Partial Differential Equations 32 (1), 213-242, 2016
212016
Improved matrix transform method for the Riesz space fractional reaction dispersion equation
Y Zhang, H Ding
Journal of Computational and Applied Mathematics 260, 266-280, 2014
212014
A new unconditionally stable compact difference scheme of O (τ2+ h4) for the 1D linear hyperbolic equation
H Ding, Y Zhang
Applied mathematics and computation 207 (1), 236-241, 2009
212009
Fractional-compact numerical algorithms for Riesz spatial fractional reaction-dispersion equations
H Ding, C Li
Fractional Calculus and Applied Analysis 20 (3), 722-764, 2017
182017
A high-order numerical algorithm for two-dimensional time–space tempered fractional diffusion-wave equation
H Ding
Applied Numerical Mathematics 135, 30-46, 2019
162019
Determination of coefficients of high-order schemes for Riemann-Liouville derivative
R Wu, H Ding, C Li
The Scientific World Journal 2014, 2014
162014
Notes on Implicit finite difference approximation for time fractional diffusion equations [Comput. Math. Appl. 56 (2008) 1138–1145]
H Ding, Y Zhang
Computers & Mathematics with Applications 61 (9), 2924-2928, 2011
142011
High-order algorithm for the two-dimension Riesz space-fractional diffusion equation
Y Zhang, H Ding
International Journal of Computer Mathematics 94 (10), 2063-2073, 2017
112017
A high-order algorithm for time-Caputo-tempered partial differential equation with Riesz derivatives in two spatial dimensions
H Ding, C Li
Journal of Scientific Computing 80 (1), 81-109, 2019
92019
The system can't perform the operation now. Try again later.
Articles 1–20